MathSciNet Relay Station
MathSciNet bibliographic data
MR2680417 11R23 (11S40)
Hida, Haruzo The Iwasawa $\mu$-invariant of $p$-adic Hecke $L$-functions. Ann. of Math. (2) 172 (2010), no. 1, 41–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement